Show simple item record

dc.contributor.authorTarama, Shigeo ( )
dc.date.accessioned2020-08-10T21:11:37Z
dc.date.available2020-08-10T21:11:37Z
dc.date.issued2002-06-06
dc.identifier.citationTarama, S. (2002). On the Goursat problem for a second order equation. Electronic Journal of Differential Equations, 2002(52), pp. 1-28.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12351
dc.description.abstractWe consider the Goursat problem for second order operators and show existence and uniqueness of smooth solutions. We prove one of the results of Hasegawa (J. Math. Soc. Japan 50 (1998), no. 3, 639--662) by the energy method. The same method is applied when one of the surfaces where the Goursat data are given is a non-characteristic.en_US
dc.formatText
dc.format.extent28 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectGoursat problemen_US
dc.subjectC^{\infty}-wellposeden_US
dc.titleOn the Goursat Problem for a Second Order Equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record